Skip to main content

Quantum Algebraic Structures In Field Theories

Searching for OpenAIRE data...

Publications

Quiver W-algebras

Author(s): Taro Kimura, Vasily Pestun
Published in: Letters in Mathematical Physics, 2017, ISSN 0377-9017
DOI: 10.1007/s11005-018-1072-1

Asymptotic freedom in the BV formalism

Author(s): Chris Elliott, Brian Williams, Philsang Yoo
Published in: Journal of Geometry and Physics, Issue 123, 2018, Page(s) 246-283, ISSN 0393-0440
DOI: 10.1016/j.geomphys.2017.08.009

Quivers, Line Defects and Framed BPS Invariants

Author(s): Michele Cirafici
Published in: Annales Henri Poincaré, Issue 19/1, 2018, Page(s) 1-70, ISSN 1424-0637
DOI: 10.1007/s00023-017-0611-0

Quiver elliptic W-algebras

Author(s): Taro Kimura, Vasily Pestun
Published in: Letters in Mathematical Physics, 2017, ISSN 0377-9017
DOI: 10.1007/s11005-018-1073-0

Introduction to localization in quantum field theory

Author(s): Vasily Pestun, Maxim Zabzine
Published in: Journal of Physics A: Mathematical and Theoretical, Issue 50/44, 2017, Page(s) 443001, ISSN 1751-8113
DOI: 10.1088/1751-8121/aa5704

Review of localization in geometry

Author(s): Vasily Pestun
Published in: Journal of Physics A: Mathematical and Theoretical, Issue 50/44, 2017, Page(s) 443002, ISSN 1751-8113
DOI: 10.1088/1751-8121/aa6161

Weighted Hurwitz numbers and topological recursion: An overview

Author(s): A. Alexandrov, G. Chapuy, B. Eynard, J. Harnad
Published in: Journal of Mathematical Physics, Issue 59/8, 2018, Page(s) 081102, ISSN 0022-2488
DOI: 10.1063/1.5013201

Topological Twists of Supersymmetric Algebras of Observables

Author(s): Chris Elliott, Pavel Safronov
Published in: Communications in Mathematical Physics, 2019, ISSN 0010-3616
DOI: 10.1007/s00220-019-03393-9

Fractional quiver W-algebras

Author(s): Taro Kimura, Vasily Pestun
Published in: Letters in Mathematical Physics, Issue 108/11, 2018, Page(s) 2425-2451, ISSN 0377-9017
DOI: 10.1007/s11005-018-1087-7

Three-term recurrence relations of minimal affinizations of type G2

Author(s): Li Qiao, Jian-Rong Li
Published in: Journal of Lie Theory, Issue 27 No 4, 2017, Page(s) 1119--1140, ISSN 0949-5932

A Family of GL<sub>r</sub> Multiplicative Higgs Bundles on Rational Base

Author(s): Rouven Frassek, Vasily Pestun
Published in: Symmetry, Integrability and Geometry: Methods and Applications, 2019, ISSN 1815-0659
DOI: 10.3842/sigma.2019.031

Bands and gaps in Nekrasov partition function

Author(s): A. Gorsky, A. Milekhin, N. Sopenko
Published in: Journal of High Energy Physics, Issue 2018/1, 2018, ISSN 1029-8479
DOI: 10.1007/jhep01(2018)133

Towards a full solution of the large N double-scaled SYK model

Author(s): Micha Berkooz, Mikhail Isachenkov, Vladimir Narovlansky, Genis Torrents
Published in: Journal of High Energy Physics, Issue 2019/3, 2019, ISSN 1029-8479
DOI: 10.1007/jhep03(2019)079

Good IR duals of bad quiver theories

Author(s): Anindya Dey, Peter Koroteev
Published in: Journal of High Energy Physics, Issue 2018/5, 2018, ISSN 1029-8479
DOI: 10.1007/JHEP05(2018)114

Chiral algebras from Ω-deformation

Author(s): Jihwan Oh, Junya Yagi
Published in: Journal of High Energy Physics, Issue 2019/8, 2019, ISSN 1029-8479
DOI: 10.1007/JHEP08(2019)143

A Physical Origin for Singular Support Conditions in Geometric Langlands Theory

Author(s): Chris Elliott, Philsang Yoo
Published in: Communications in Mathematical Physics, Issue 368/3, 2019, Page(s) 985-1050, ISSN 0010-3616
DOI: 10.1007/s00220-019-03438-z

Tensor network language model

Author(s): Vasily Pestun, Yiannis Vlassopoulos
Published in: arXiv, 2017

Language as a matrix product state

Author(s): Vasily Pestun, John Terilla, Yiannis Vlassopoulos
Published in: arXiv, 2017

The holomorphic bosonic string

Author(s): Owen Gwilliam, Brian Williams
Published in: arXiv, 2017, ISSN 2331-8422

From minimal gravity to open intersection theory

Author(s): Alexander Alexandrov, Hisayoshi Muraki, Chaiho Rim
Published in: arXiv, 2019, ISSN 2331-8422

Weighted Hurwitz numbers and topological recursion: an overview

Author(s): A. Alexandrov, G. Chapuy, B. Eynard, J. Harnad
Published in: arXiv, 2018, ISSN 2331-8422

Discrete Integrable Systems, Supersymmetric Quantum Mechanics, and Framed BPS States - I

Author(s): Michele Cirafici, Michele Del Zotto
Published in: arXiv, 2017

A-type Quiver Varieties and ADHM Moduli Spaces

Author(s): Koroteev, Peter
Published in: arXiv, Issue 3, 2018

qKZ/tRS Duality via Quantum K-Theoretic Counts

Author(s): Peter Koroteev
Published in: arXiv, 2018

Multiplicative Hitchin Systems and Supersymmetric Gauge Theory

Author(s): Elliott, Chris; Pestun, Vasily
Published in: https://hal.archives-ouvertes.fr/hal-01974783, Issue 2, 2018

Multiplicative Hitchin Systems and Supersymmetric Gauge Theory

Author(s): Chris Elliott, Vasily Pestun
Published in: arXiv, 2018, ISSN 2331-8422